# SDR 9719339973

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 799332
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 15,000 FEET, THE RIGHT ENGINE OIL QUANTITY BEGAN DECREASING WITH AN ASSOCIATED INCREASING OIL TEMPERATURE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  DURING TAXI THE RIGHT ENGINE WAS SHUT DOWN.  MAINTENANCE REPLACED THE RIGHT ENGINE.
